Zum Existenzsatz von Grunwald.

Masatoshi Ikeda

Journal für die reine und angewandte Mathematik (1964)

  • Volume: 216, page 12-24
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Ikeda, Masatoshi. "Zum Existenzsatz von Grunwald.." Journal für die reine und angewandte Mathematik 216 (1964): 12-24. <http://eudml.org/doc/150641>.

author = {Ikeda, Masatoshi},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {number fields, function fields},
language = {ger},
pages = {12-24},
title = {Zum Existenzsatz von Grunwald.},
url = {http://eudml.org/doc/150641},
volume = {216},
year = {1964},

AU - Ikeda, Masatoshi
TI - Zum Existenzsatz von Grunwald.
JO - Journal für die reine und angewandte Mathematik
PY - 1964
VL - 216
SP - 12
EP - 24
LA - ger
KW - number fields, function fields
UR - http://eudml.org/doc/150641
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.